Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extensions of Dirichlet multiplication and Dedekind inversion


Author: E. T. Bell
Journal: Bull. Amer. Math. Soc. 28 (1922), 111-122
DOI: https://doi.org/10.1090/S0002-9904-1922-03505-7
MathSciNet review: 1560521
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1922-03505-7

American Mathematical Society